Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have acne. Will Dalacin T lotion help? What is the cause?

Hello, I am an Asian boy which is 16 years old. I have acne in the recent 2 weeks in which i didn t have any before. I guess it was about my new hired domestic helper, she didn t rinse my towel with water after she washed with washing powder, or whatever. Is that a cause to my problem? Therefore, I go to a doctor and tell him my situation, then he offered me a treatment of tetralysal 300 mg cap of 7 days. Also, I am given a Dalacin-T Lotion and Stiemycin Topical Solution 2%, the doctor wants me to try each on half of my face, to see which is appropriate for me. Do you think his treatment is effective?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi asian boy..
pimples or acne is not because of towel being not rinsed. your doctor has given the right medicine but i feel two antibiotic solutions are not needed. Either of them is sufficient. if u continue to get more lesions pls consult a dermatologist who might prescribe isotretinoin.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor